| Catalog Number |
8065998330 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that the system readings were off in the unknown eye during unknown timing of the refractive surgery.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A manufacturing device history record review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The company representative was unable to confirm nor replicate the reported issue.The system was tested and found to meet product specifications.The system was found to have no problem.Therefore, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).